RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1957, Volume 21, Issue 4, Pages 501–514 (Mi izv4030)  

On Bernoulli-normal sequences of symbols

A. G. Postnikov, I. I. Pyatetskii


Full text: PDF file (1118 kB)

Bibliographic databases:
Received: 04.10.1956

Citation: A. G. Postnikov, I. I. Pyatetskii, “On Bernoulli-normal sequences of symbols”, Izv. Akad. Nauk SSSR Ser. Mat., 21:4 (1957), 501–514

Citation in format AMSBIB
\Bibitem{PosPya57}
\by A.~G.~Postnikov, I.~I.~Pyatetskii
\paper On Bernoulli-normal sequences of symbols
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1957
\vol 21
\issue 4
\pages 501--514
\mathnet{http://mi.mathnet.ru/izv4030}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=101856}
\zmath{https://zbmath.org/?q=an:0078.31102}


Linking options:
  • http://mi.mathnet.ru/eng/izv4030
  • http://mi.mathnet.ru/eng/izv/v21/i4/p501

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Известия Академии наук СССР. Серия математическая
    Number of views:
    This page:241
    Full text:102
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021